MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REF CNSTR LNR 0 DEG 28 54-56 F; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. REF CNSTR LNR 0 DEG 28 54-56 F; PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Catalog Number 71323125
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed.The head popped out of the liner.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.Our investigation including a review of complaint history for the listed parts revealed no prior complaints for the listed failure mode with the same batch number.A review of the manufacturing records for the listed batches did not reveal any deviation from the standard manufacturing processes.A clinical analysis noted that no relevant clinical supporting documents were provided to conduct a thorough analysis of the reported issue.Therefore, no clinical/medical assessment can be rendered at this time.Without the return of the actual product involved, our investigation of this report is inconclusive.No further investigation warranted for this complaint; however we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.Should additional information be received, the complaint will be reopened.

Brand Name
REF CNSTR LNR 0 DEG 28 54-56 F
Common Device Name
PROSTHESIS, HIP, CONSTRAINED, CEMENTED OR UNCEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7833155
Report Number1020279-2018-01589
Device Sequence Number1703787
Product Code KWZ
UDI-Device Identifier03596010480057
UDI-Public03596010480057
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021803
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71323125
Device Lot Number17BM10984
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/01/2018
Supplement Date Received by Manufacturer08/01/2018
08/01/2018
08/01/2018
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date09/28/2018
11/14/2018
12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71173504 - 17KM2117071336454 -17LM05631; 71173505 - 17GNG0069; 71302800 - 17MM1017271332530 - 17EB00888; 71362935 - 16LSC0029B71332530 - 17HB00425; 71173504 - 17KM2117071336454 -17LM05631; 71173505 - 17GNG0069; 71302800 - 17MM1017271332530 - 17EB00888; 71362935 - 16LSC0029B71332530 - 17HB00425
Outcome Attributed to Adverse Event Other; Required Intervention;